# SDR ASOA04811

- Difficulty date: October 20, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH APPROX 18,000 FT, THE STAB TRIM (BOTH CHANNELS) AND THE MACH TRIM DISENGAGED.  THE CREW COMPLIED WITH THE QRH BY ATTEMPTING TO RESET THE STAB AND MACH TRIM WITH NO SUCCESS.  THE CREW REQUESTED EMERGENCY VEHICLES BE ON STANDBY AS A PRECAUTION.  THE AIRCRAFT LANDED SAFELY WITH THE FLAPS SELECTED TO 20 DEGREES.  MAINT RESET THE HORIZONTAL STAB TRIM CONTROL UNIT AND STAB TRIM CHANNELS.  MAINT ALSO DISENGAGED AND RE-ENGAGED THE STAB TRIM AND MACH TRIM SYSTEM NUMEROUS TIMES.  NO DEFECTS WERE NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
